MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-MR1

HAMILTON MEDICAL AG HAMILTON-MR1
Model Number 161010
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476); Activation, Positioning or Separation Problem (2906); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).The investigation is ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: hamilton medical ag received the following incident description: "black screen and a high-pitched alarm".This occurrence was noticed at start-up during the booting process.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).The investigation is ongoing.Hamilton medical ag complaint number: cer (b)(4).Follow-up 1 - device evaluation: root cause: service tests were performed on the affected ventilator, yet the described issue could not be reproduced.This issue would not be visible in the log files.The root cause could not be confirmed.Most likely, the failing startup process was caused by device initialization difficulties due to a slow start because of an older esm revision or due to a ram initialization problem.If a start-up fails in such a manner, the ventilator can be made operable by restarting it.After successful testing, the ventilator was returned to use.No patient involvement was reported in the described incident.
 
Event or Problem Description
The following was reported to hamilton medical ag: - hamilton medical ag received the following incident description: "black screen and a high-pitched alarm".- this occurrence was noticed at start-up during the booting process.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.

Brand Name
HAMILTON-MR1
Common Device Name
HAMILTON-MR1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDIAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
konstantin deilhof
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key20480701
Report Number3001421318-2024-02508
Device Sequence Number8267290
Product Code CBK
UDI-Device Identifier07630002800761
UDI-Public(01)07630002800761(11)190712(240)161010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161010
Device Catalogue Number161010
Device Lot NumberNOT APPLICABLE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date02/24/2025
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown